# SDR C2XA98IA269

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367134820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 37 WAS FOUND CORRODED ABOVE AND BELOW THE CREASE BEAM ON THE RIGHT HAND SIDE.  MAINTENANCE REMOVED THE CORROSION AND APPLIED REPAIR DOUBLERS IAW AIR REPAIR DRAWING 16S536R0054, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  23,397 HOURS.  CYCLES:  24,780.  (X)
